| Model Number |
M001363830 |
| Medical Device Problem Codes |
Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 15feb2025.It was reported that the device could not be delivered out of the catheter and stretched.The target lesion was located in the hepatic portal vein.A 20mm x 40cm interlock-35 coil was selected for use.During the procedure, it was noted that the device could not be delivered out of the non-boston scientific catheter, and obvious resistance was felt when the device was delivered to the middle of the catheter.Because the device was stuck in the catheter, the physician removed the device and the catheter together from the patient's body.Consequently, the coil was stretched upon removal.The procedure was completed with another of the same device.The patient's condition following the procedure was stable.However, returned device analysis revealed the main coil was detached at the coil arm.
Additional Manufacturer Narrative
Device evaluated by mfr: only the main coil was returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the coil arm and primary coil section.Moreover, the main coil was detached at coil arm.The functional could not be performed due only the main coil was returned.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.